# SDR ASAA0540032

- Difficulty date: January 18, 2005
- Submitted: April 5, 2005
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- Engine: Cfmint CFM563C1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 651630095
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - BS 178 AFT PRESSURE BULKHEAD SKIN GOUGED AT LBL 25 WL 206.  REPAIRED IAW EA AND ER.  (K)
